# SDR HEEA968161

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6220 · Main Rotor Head
- Part: Spring
- Part number: 222310117105
- Condition: Separation
- Location: M/R Flapping
- Part time: 3,022 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION OF FLAPPING SPRINGS.  SERIAL NUMBERS REMOVED LK0208M AND LK0181M.
